Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Enlarged prostates, taking cardura, tenormin 50 mg, co-renitec, high blood pressure, high sugar fasting, frequent urination

i am 63 years old man. taking cardura 2 mg since 2000 due to enlarged prostates. Also taking tenormin 50 mg and co-renitec since 1998 due to high BP. Now BP remains 120-80. For the last 2 months i had high sugar fasting 6.6 - 6.1 but now it is 5 in fasting and 9.1 at random taking glucophage 500 mg 1+0+1. serum urea is 8 and creatinine is 137. four times urination during night after every 2 hours. yesterday doctor has asked for U/S KUB for prostates. kindly advise. thanks.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have benign enlargement of prostate with diabetes and hypertension.

You have nocturnal frequency 4 times in night which needs to be taken seriously and investigated to assess the size of the prostate and obstructive effects of the same .

Please consult qualified Urologist for clinical evaluation and digital rectal examination and get your ultrasound scanning of the abdomen done to see the status of obstructive uropathy that you have due to enlarged prostate.

You may need to change the drugs or may need to go for surgery to alleviate your obstructive urinary symptoms.

Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor